Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Face growing red, visible dilated capillaries, bump on nose growing, high BP. Rossacea?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 7 Questions
My face has been getting red over the past 3 mts, i also have dilated capillaries that are visable on my face. Three weeks ago my eyes started to become a little red. I also have developed a bump on my nose which seems to be growing. My bp was really high yesterday also 161/81 but it was 140/80 the week before. I visited a few doctors here in China but none seem to help they dont think its Rossacea and now i am starting to become concerned. I am 28, 5'11..161lbs. I have also lost weight(about 7lbs in two months) but I think its from anxiety over this issue . i am a expat living in China
Posted Sun, 29 Apr 2012 in Skin Hair and Nails
Answered by Dr. Neelam Pawar 5 hours later

Thank you for sending your query on health care magic.

You are having normal BP according your age so need not to worry about it.

As your description you are having red facies and dilated capillaries and eyes are also red sometimes so probably its some form of Rosacea. Are you seeing a skin specialist? I mean a Dermatologist. They should be easily diagnosing this condition and treat.

Rosacea usually causes redness of the face, which causes visible red blood vessels and capillaries, and bright red in the face, especially cheeks, nose, and half of the face.Some time , raised red bumps or acne lesions also occur over nose and can get enlarged, and rosacea can also affect the eyes causing redness of eye.It usually affects female BUT MALES CAN ALSO HAVE.It is more affected by stress,more consumption of tea ,alcohol .

Commonly we advice good amount of sun screen, lots of water, take proper rest and take advise of dermatologist. It is easy to treat when done by specialist dermatologist.

Avoid using any creams unless recommended by Dermatologist, avoid contact of skin to hot things ,do not go bare in sunlight ,use sunscreen cream after consulting dermatologist.

Have a healthy,happy life.

Dr Neelam Pawar.
Above answer was peer-reviewed by
Follow-up: Face growing red, visible dilated capillaries, bump on nose growing, high BP. Rossacea? 11 hours later
Thank You so much for your response. I did see one Dermatologist and two doctors in China. All 3 thought it was not Rosacea, but when i look at photos online it loos exactly like Rosacea. The last doctor i seen thought it could have something to do with a issue with my liver (My eyes have also become dark underneath) This has made my anxiety worst because now I am concerned it could be a liver issue. I have booked a flight to canada in January during my vacation and will see a doctor there but until then what advice could you give me? I started taking vitamins and omaga 3 XXXXXXX oil tablets.
Answered by Dr. Neelam Pawar 38 hours later

Your are having dilated vessels over face only if it progresses to hands and abdomen,legs then we can think of some liver diseases like portal hypertension. My Slight concern is over your weight loss and dark circle over eyes. I think you should have your complete blood investigation after physician consultation.

If you are not satisfied there definitely take advice from other physician from Canada as soon as possible, Because without systemic evaluation we cannot go into any conclusion.

Be in touch and feel free to contact if any query or problem arises.

Wishing a healthy life.

Dr Neelam Pawar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor